# SDR C2XA11IA101

- Difficulty date: May 31, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 26,503 hours, 19,837 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2261, THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REVIEWED CMC MESSAGES AND FOUND NO WOW MESSAGES, VERIFIED NORMAL OPERATION, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
